I get pain around my top abs.I am using medicine Rabekind-DSR, it gives me relax from pain
Hi, I have this problem since last two year. I have checked with doctor properly but they found nothing in scan or any suggested medical checkup. My problem is sometime suddenly I get pain around my top abs or you can say from where stomach start exactly top at centre. I am using medicine Rabekind-DSR, it gives me relax but not sure whats the problem is? What should I consider to take care. Could someone please suggest something?
If you are not able to get relief from the medicines, you should take care of your diet and lifestyle. Rabekind , i dont know. Did you try homeo?
This happened to my sister too. She modified her diet pattern and routine adding changes like yoga, few exercises. She fairly doing well and happy unlike earlier. I think you shall be better helped by a nutrition expert who can design a plan for you. Why can't you ask the doctor here?
hi wlcome to healthcaremagic
Food Habits To Prevent Gastritis:
Eat slowly: Eat slowly by chewing the food thoroughly. This will help in proper digestion and prevention of gastritis.
Do not Eat Full Stomach: Overloading yourself with food can aggravate gastritis
Have smaller meals: Have small meals followed by a snack. This will give time for your stomach to break down the food and digest properly. Having a small meal every 3 hours is recommended.
Avoid spicy foods: Chilli powder, cloves, pepper or spicy foods can worsen the symptoms of gastritis. Hence, stay away from such foods.
if this problem still persist so contact ur doctor and do endoscopy
Hello doctor.. My mother (65yrs) having pain in waist and hip area for last one year. She is not able to walk. Even after talking prescribed medicines, she is pain free only for some times, then still pain continues. Please tell if the following medicines enough and relevant. ultracet, indocap SR, nurokind plus, rabekind DSR. Thanks
Hi, may I answer your health queries right now ? my mother (48 yrs old) is suffering from diabetes... so doctors have prescribed glyciphage 1000mg twice daily. after taking dat she realizes foul gases nd has acidity nd gastric problems....so now she takes rabekind dsr so is these medecines good for long term use or not.... please suggest the serious side effects.
Hi, i am having GERD problem for last 4-5 months. i have tried a lot of medicines to no avail. I have high cholestrol as well. My doctor has put me on rabekind dsr and lipikind -10mg. My question is a) Is it safe to take both medicined together? b) Side effects of these medicines c) I am feeling fatigued and chest seems congested. Is it ok to have these symptoms, how can these be avoided
I KEEP BREAKING OUT IN A RASH ON MY ARMS AND SOMETIMES ON BACK AND STOMACH, HOWEVER THIS DOESN`T SEEM TO COME UNTIL LATE MORNING OR EARLY AFTERNOON. I HAVE BEEN TO MY DOCTOR WHO PRESCRIBED FEXOFENADINE 180MG I HAVE BEEN TAKING THESE NOW FOR A WEEK AND THE PROBLEM IS STILL ONGOING.
Sudden stomach pain, low right hand side and right shoulder. Feels like cramping or trapped wind. Tends to occur at night only and it lasts 2-n4 nights in a row then its gone. No pattern to it either. The pain doesnt build up it just attacks full-on. No warning.
Hi i have been feeling really heavy and hard in the stomach for over a week now i have been getting on and off period pain it hurts to push hard or stretch out my stomach very low i havent had a period in 6months because i have the implanon in my arm do u think that could be causing all this tension
Hello doc i feel heaviness in my stomach and while passing stool i feel crimps in my stomach and sometimes i feel i want to pass more but can't .Since few day i pass stool three times a day. May be because i am taking antibiotic.Sometime but not regularly after taking heavy food i feel nausea.
I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about another solution, it's always a choice of esophical cancer from acid reflux or stomach cancer from...
Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me today to tell me something showed up on the swab but i am away for 2 months and am panicking it...
9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I checked my self into a hospital twice. I had the following procedures. January 2017: Ultrasound all clear...